Alert archive / Hawaii / High Surf Warnings in 2015
High Surf Warning 9, NWS Honolulu, HI
NWS Honolulu, HI issued this high surf warning at Oct 21, 2015, 3:26 AM HST. It was in force for 4 days. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2015, 3:26 AM HST (13:26 UTC)
- Expired
- Oct 24, 2015, 3:37 PM HST
- In force
- 4 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
898 WHHW40 PHFO 211326 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 326 AM HST WED OCT 21 2015 ...HIGH SURF WARNING FOR EAST FACING SHORES OF THE BIG ISLAND OF HAWAII... ...HIGH SURF ADVISORY FOR EAST FACING SHORES OF MAUI... .SWELLS FROM HURRICANE OLAF WILL PRODUCE HAZARDOUS SURF ON THE BIG ISLAND AND MAUI INTO THE WEEKEND. THE LARGE SWELL WILL SPREAD ACROSS THE REST OF THE MAIN HAWAIIAN ISLANDS BY FRIDAY. HIZ024-025-220230- /O.UPG.PHFO.SU.Y.0053.151021T1600Z-151022T1600Z/ /O.NEW.PHFO.SU.W.0009.151021T1326Z-151025T0400Z/ SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 326 AM HST WED OCT 21 2015 ...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST SATURDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST SATURDAY. THE HIGH SURF ADVISORY IS NO LONGER IN EFFECT. * SURF...6 TO 10 FEET...INCREASING TO 12 TO 18 FEET BY THIS EVENING. * TIMING...RISING INTO THURSDAY AND CONTINUING THROUGH SATURDAY. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD ALWAYS HEED LIFEGUARD ADVICE AND KNOW YOUR LIMITS. WHEN IN DOUBT...DO NOT GO OUT. && $$ HIZ020-220230- /O.NEW.PHFO.SU.Y.0054.151021T1326Z-151025T0400Z/ WINDWARD HALEAKALA- 326 AM HST WED OCT 21 2015 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST SATURDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST SATURDAY. * SURF...4 TO 8 FEET TODAY...BUILDING TO 8 TO 12 FEET LATER TONIGHT. * TIMING...GRADUALLY BUILDING TODAY...POTENTIALLY REACHING WARNING LEVELS BY FRIDAY. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$
9 follow-up statements
164 WHHW40 PHFO 220154 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 354 PM HST WED OCT 21 2015 ...HIGH SURF WARNING FOR EAST FACING SHORES OF THE BIG ISLAND... ...HIGH SURF ADVISORY FOR EAST FACING SHORES OF MAUI... .SWELLS FROM HURRICANE OLAF WILL PRODUCE HAZARDOUS SURF ON THE BIG ISLAND AND MAUI INTO THE WEEKEND. THE LARGE SWELL WILL SPREAD ACROSS THE REST OF THE MAIN HAWAIIAN ISLANDS BY SATURDAY. HIZ024-025-221600- /O.CON.PHFO.SU.W.0009.000000T0000Z-151025T0400Z/ SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 354 PM HST WED OCT 21 2015 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * SURF...12 TO 18 FEET. * TIMING...THROUGH SATURDAY. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD ALWAYS HEED LIFEGUARD ADVICE AND KNOW YOUR LIMITS. WHEN IN DOUBT...DO NOT GO OUT. && $$ HIZ020-221600- /O.CON.PHFO.SU.Y.0054.000000T0000Z-151025T0400Z/ WINDWARD HALEAKALA- 354 PM HST WED OCT 21 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * SURF...BUILDING TO 8 TO 12 FEET TONIGHT. * TIMING...THROUGH SATURDAY. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. && $$
301 WHHW40 PHFO 221333 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 333 AM HST THU OCT 22 2015 ...HIGH SURF WARNING FOR EAST FACING SHORES OF THE BIG ISLAND... ...HIGH SURF ADVISORY FOR EAST FACING SHORES OF MAUI... .SWELLS FROM HURRICANE OLAF WILL PRODUCE HAZARDOUS SURF ON THE BIG ISLAND AND MAUI INTO THE WEEKEND. THE LARGE SWELL WILL SPREAD ACROSS THE REST OF THE MAIN HAWAIIAN ISLANDS BY SATURDAY. HIZ024-025-230245- /O.CON.PHFO.SU.W.0009.000000T0000Z-151025T0400Z/ SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 333 AM HST THU OCT 22 2015 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * SURF...12 TO 18 FEET. * TIMING...THROUGH SATURDAY. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS ALWAYS SHOULD HEED LIFEGUARD ADVICE AND KNOW THEIR LIMITS. WHEN IN DOUBT...DO NOT GO OUT. && $$ HIZ020-230245- /O.CON.PHFO.SU.Y.0054.000000T0000Z-151025T0400Z/ WINDWARD HALEAKALA- 333 AM HST THU OCT 22 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * SURF...BUILDING TO 8 TO 12 FEET TONIGHT. * TIMING...THROUGH SATURDAY. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND BE CAREFUL. && $$
630 WHHW40 PHFO 222246 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 1246 PM HST THU OCT 22 2015 ...HIGH SURF WARNING FOR EAST FACING SHORES OF THE BIG ISLAND... ...HIGH SURF ADVISORY FOR EAST FACING SHORES OF MAUI... ...HIGH SURF ADVISORY FOR SOUTH FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI MAUI KAHOOLAWE AND BIG ISLAND... .A SOUTHEAST SWELL FROM HURRICANE OLAF WILL PRODUCE HAZARDOUS SURF ON THE BIG ISLAND AND MAUI INTO THE WEEKEND. ELSEWHERE...A LONG PERIOD SOUTH SWELL WILL BRING ADVISORY LEVEL SURF TO SOUTH FACING SHORES OF THE STATE THROUGH FRIDAY NIGHT. HIZ024-025-231200- /O.CON.PHFO.SU.W.0009.000000T0000Z-151025T0400Z/ SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 1246 PM HST THU OCT 22 2015 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * SURF...12 TO 18 FEET ALONG EAST FACING SHORES OF THE BIG ISLAND. 5 TO 8 FEET ALONG SOUTH FACING SHORES OF THE BIG ISLAND. * TIMING...THROUGH SATURDAY. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. && $$ HIZ001>003-005-012>014-016-018-021-023-231200- /O.EXB.PHFO.SU.Y.0054.000000T0000Z-151024T1600Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU SOUTH SHORE- MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-KAHOOLAWE- MAUI LEEWARD WEST-LEEWARD HALEAKALA-KONA- 1246 PM HST THU OCT 22 2015 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM HST SATURDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SATURDAY. * SURF...5 TO 8 FEET ALONG SOUTH FACING SHORES OF ALL ISLANDS. * TIMING...THROUGH FRIDAY NIGHT. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND BE CAREFUL. && $$ HIZ020-231200- /O.CON.PHFO.SU.Y.0054.000000T0000Z-151025T0400Z/ WINDWARD HALEAKALA- 1246 PM HST THU OCT 22 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * SURF...8 TO 12 FEET ALONG EAST FACING SHORES OF EAST MAUI. * TIMING...THROUGH SATURDAY. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND BE CAREFUL. && $$ FOSTER
398 WHHW40 PHFO 230109 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 309 PM HST THU OCT 22 2015 ...HIGH SURF WARNING FOR EAST FACING SHORES OF THE BIG ISLAND... ...HIGH SURF ADVISORY FOR EAST FACING SHORES OF MAUI... ...HIGH SURF ADVISORY FOR SOUTH FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI MAUI KAHOOLAWE AND BIG ISLAND... .A SOUTHEAST SWELL FROM HURRICANE OLAF WILL PRODUCE HAZARDOUS SURF ON THE BIG ISLAND AND MAUI INTO THE WEEKEND. ELSEWHERE...A LONG PERIOD SOUTH SWELL WILL BRING ADVISORY LEVEL SURF TO SOUTH FACING SHORES OF THE STATE THROUGH FRIDAY NIGHT. HIZ024-025-231415- /O.CON.PHFO.SU.W.0009.000000T0000Z-151025T0400Z/ SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 309 PM HST THU OCT 22 2015 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * SURF...12 TO 18 FEET ALONG EAST FACING SHORES OF THE BIG ISLAND. 5 TO 8 FEET ALONG SOUTH FACING SHORES OF THE BIG ISLAND. * TIMING...THROUGH SATURDAY. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF... SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. && $$ HIZ020-231415- /O.CON.PHFO.SU.Y.0054.000000T0000Z-151025T0400Z/ WINDWARD HALEAKALA- 309 PM HST THU OCT 22 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * SURF...8 TO 12 FEET ALONG EAST FACING SHORES OF EAST MAUI. * TIMING...THROUGH SATURDAY. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND BE CAREFUL. && $$ HIZ001>003-005-012>014-016-018-021-023-231415- /O.CON.PHFO.SU.Y.0054.000000T0000Z-151024T1600Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU SOUTH SHORE- MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-KAHOOLAWE- MAUI LEEWARD WEST-LEEWARD HALEAKALA-KONA- 309 PM HST THU OCT 22 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * SURF...5 TO 8 FEET ALONG SOUTH FACING SHORES OF ALL ISLANDS. * TIMING...THROUGH FRIDAY NIGHT. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND BE CAREFUL. && $$ FOSTER
652 WHHW40 PHFO 231346 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 346 AM HST FRI OCT 23 2015 ...HIGH SURF WARNING FOR EAST FACING SHORES OF THE BIG ISLAND... ...HIGH SURF ADVISORY FOR EAST FACING SHORES OF MAUI... ...HIGH SURF ADVISORY FOR SOUTH FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI MAUI KAHOOLAWE AND BIG ISLAND... .A SOUTHEAST SWELL FROM HURRICANE OLAF WILL PRODUCE HAZARDOUS SURF ON THE BIG ISLAND AND MAUI THROUGH MOST OF THE WEEKEND. ELSEWHERE...A LONG PERIOD SOUTH SWELL WILL BRING ADVISORY LEVEL SURF TO SOUTH FACING SHORES OF THE STATE THROUGH TONIGHT. HIZ024-025-240300- /O.CON.PHFO.SU.W.0009.000000T0000Z-151025T0400Z/ SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 346 AM HST FRI OCT 23 2015 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * SURF...12 TO 18 FEET ALONG EAST FACING SHORES OF THE BIG ISLAND. 5 TO 8 FEET ALONG SOUTH FACING SHORES OF THE BIG ISLAND. * TIMING...THROUGH SATURDAY. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF... SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. && $$ HIZ020-240300- /O.CON.PHFO.SU.Y.0054.000000T0000Z-151025T0400Z/ WINDWARD HALEAKALA- 346 AM HST FRI OCT 23 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * SURF...8 TO 12 FEET ALONG EAST FACING SHORES OF EAST MAUI. * TIMING...THROUGH SATURDAY. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND BE CAREFUL. && $$ HIZ001>003-005-012>014-016-018-021-023-240300- /O.CON.PHFO.SU.Y.0054.000000T0000Z-151024T1600Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU SOUTH SHORE- MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-KAHOOLAWE- MAUI LEEWARD WEST-LEEWARD HALEAKALA-KONA- 346 AM HST FRI OCT 23 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * SURF...5 TO 8 FEET ALONG SOUTH FACING SHORES OF ALL ISLANDS. * TIMING...THROUGH TONIGHT. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND BE CAREFUL. && $$
660 WHHW40 PHFO 232016 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 1016 AM HST FRI OCT 23 2015 ...HIGH SURF WARNING FOR EAST FACING SHORES OF THE BIG ISLAND AND EAST MAUI... ...HIGH SURF ADVISORY FOR EAST FACING SHORES OF WEST MAUI... ...HIGH SURF ADVISORY FOR SOUTH FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI MAUI KAHOOLAWE AND BIG ISLAND... .A EAST SOUTHEAST SWELL FROM HURRICANE OLAF WILL PRODUCE HAZARDOUS SURF ON THE BIG ISLAND AND MAUI THROUGH MOST OF THE WEEKEND. ELSEWHERE...A LONG PERIOD SOUTH SWELL WILL BRING ADVISORY LEVEL SURF TO SOUTH FACING SHORES OF THE STATE THROUGH TONIGHT. HIZ020-240230- /O.UPG.PHFO.SU.Y.0054.000000T0000Z-151025T0400Z/ /O.EXA.PHFO.SU.W.0009.000000T0000Z-151025T0400Z/ WINDWARD HALEAKALA- 1016 AM HST FRI OCT 23 2015 ...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST SATURDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST SATURDAY. THE HIGH SURF ADVISORY IS NO LONGER IN EFFECT. * SURF...12 TO 18 FEET ALONG EAST FACING SHORES OF EAST MAUI. * TIMING...THROUGH SATURDAY. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF... SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. && $$ HIZ024-025-240230- /O.CON.PHFO.SU.W.0009.000000T0000Z-151025T0400Z/ SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 1016 AM HST FRI OCT 23 2015 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * SURF...15 TO 20 FEET ALONG EAST FACING SHORES OF THE BIG ISLAND. 5 TO 8 FEET ALONG SOUTH FACING SHORES OF THE BIG ISLAND. * TIMING...THROUGH SATURDAY. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF... SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. && $$ HIZ001>003-005-012>014-016-018-021-023-240230- /O.CON.PHFO.SU.Y.0054.000000T0000Z-151024T1600Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU SOUTH SHORE- MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-KAHOOLAWE- MAUI LEEWARD WEST-LEEWARD HALEAKALA-KONA- 1016 AM HST FRI OCT 23 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * SURF...5 TO 8 FEET ALONG SOUTH FACING SHORES OF ALL ISLANDS. * TIMING...THROUGH TONIGHT. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND BE CAREFUL. && $$ BRENCHLEY
762 WHHW40 PHFO 240125 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 325 PM HST FRI OCT 23 2015 ...HIGH SURF WARNING FOR EAST FACING SHORES OF THE BIG ISLAND AND EAST MAUI... ...HIGH SURF ADVISORY FOR EAST FACING SHORES OF WINDWARD WEST MAUI... ...HIGH SURF ADVISORY FOR SOUTH FACING SHORES OF ALL ISLANDS... .A EAST SOUTHEAST SWELL FROM HURRICANE OLAF WILL PRODUCE HAZARDOUS SURF ON THE BIG ISLAND AND MAUI THROUGH MOST OF THE WEEKEND. ELSEWHERE...A LONG PERIOD SOUTH SWELL WILL BRING ADVISORY LEVEL SURF TO SOUTH FACING SHORES OF THE STATE THROUGH SATURDAY. HIZ020-024-025-241500- /O.CON.PHFO.SU.W.0009.000000T0000Z-151025T0400Z/ WINDWARD HALEAKALA-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 325 PM HST FRI OCT 23 2015 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * SURF...15 TO 20 FEET ALONG EAST FACING SHORES OF THE BIG ISLAND. 5 TO 8 FEET ALONG SOUTH FACING SHORES OF THE BIG ISLAND. * TIMING...THROUGH SATURDAY. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF... SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. && $$ HIZ017-241500- /O.EXB.PHFO.SU.Y.0054.000000T0000Z-151025T0400Z/ MAUI WINDWARD WEST- 325 PM HST FRI OCT 23 2015 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST SATURDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST SATURDAY. * SURF...5 TO 10 FEET ALONG EAST FACING SHORES OF WINDWARD WEST MAUI. * TIMING...THROUGH SATURDAY. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND BE CAREFUL. && $$ HIZ001>003-005-012>014-016-018-021-023-241500- /O.EXT.PHFO.SU.Y.0054.000000T0000Z-151025T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU SOUTH SHORE- MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-KAHOOLAWE- MAUI LEEWARD WEST-LEEWARD HALEAKALA-KONA- 325 PM HST FRI OCT 23 2015 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY... * SURF...5 TO 8 FEET ALONG SOUTH FACING SHORES OF ALL ISLANDS. * TIMING...THROUGH SATURDAY. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND BE CAREFUL. && $$ BRENCHLEY
175 WHHW40 PHFO 241327 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 327 AM HST SAT OCT 24 2015 ...HIGH SURF WARNING FOR EAST FACING SHORES OF THE BIG ISLAND AND EAST MAUI... ...HIGH SURF ADVISORY FOR EAST FACING SHORES OF WINDWARD WEST MAUI... ...HIGH SURF ADVISORY FOR SOUTH FACING SHORES OF ALL ISLANDS... .A EAST SOUTHEAST SWELL FROM HURRICANE OLAF WILL PRODUCE HAZARDOUS SURF ON THE BIG ISLAND AND MAUI THROUGH MOST OF THE WEEKEND. ELSEWHERE...A LONG PERIOD SOUTH SWELL WILL BRING ADVISORY LEVEL SURF TO SOUTH FACING SHORES OF THE STATE THROUGH SATURDAY. THE SWELL FROM OLAF WILL REACH THE EAST FACING SHORES OF OAHU TONIGHT. HIZ020-024-025-242130- /O.EXT.PHFO.SU.W.0009.000000T0000Z-151025T1600Z/ WINDWARD HALEAKALA-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 327 AM HST SAT OCT 24 2015 ...HIGH SURF WARNING NOW IN EFFECT UNTIL 6 AM HST SUNDAY... * SURF...15 TO 20 FEET ALONG EAST FACING SHORES. 5 TO 8 FEET ALONG SOUTH FACING SHORES OF THE BIG ISLAND. * TIMING...THROUGH LATE TONIGHT. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF... SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. && $$ HIZ008-009-242130- /O.EXB.PHFO.SU.Y.0054.151025T0400Z-151026T0400Z/ OAHU KOOLAU-OLOMANA- 327 AM HST SAT OCT 24 2015 ...HIGH SURF ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST SUNDAY. * SURF...RISING TO 6 TO 9 FEET ALONG EAST FACING SHORES. * TIMING...TONIGHT THROUGH SUNDAY. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND BE CAREFUL. && $$ HIZ017-242130- /O.EXT.PHFO.SU.Y.0054.000000T0000Z-151025T1600Z/ MAUI WINDWARD WEST- 327 AM HST SAT OCT 24 2015 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY... * SURF...5 TO 10 FEET. * TIMING...THROUGH LATE TONIGHT. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND BE CAREFUL. && $$ HIZ001>003-005-012>014-016-018-021-023-242130- /O.CON.PHFO.SU.Y.0054.000000T0000Z-151025T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU SOUTH SHORE- MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-KAHOOLAWE- MAUI LEEWARD WEST-LEEWARD HALEAKALA-KONA- 327 AM HST SAT OCT 24 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * SURF...5 TO 8 FEET ALONG SOUTH FACING SHORES OF ALL ISLANDS. * TIMING...THROUGH TODAY. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND BE CAREFUL. && $$
220 WHHW40 PHFO 250137 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 337 PM HST SAT OCT 24 2015 ...HIGH SURF ADVISORY FOR SOUTH AND EAST FACING SHORES... .A EAST SWELL FROM HURRICANE OLAF ALONG WITH A LONG PERIOD SOUTH SWELL WILL CONTINUE TO PRODUCE HAZARDOUS SURF ALONG EXPOSED SHORELINES. HIZ020-024-025-251445- /O.CAN.PHFO.SU.W.0009.000000T0000Z-151025T1600Z/ /O.EXB.PHFO.SU.Y.0054.151025T0137Z-151026T0400Z/ WINDWARD HALEAKALA-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 337 PM HST SAT OCT 24 2015 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST SUNDAY... ...HIGH SURF WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST SUNDAY. THE HIGH SURF WARNING HAS BEEN CANCELLED. * SURF...6 TO 9 FEET. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND BE CAREFUL. && $$ HIZ017-251445- /O.CAN.PHFO.SU.Y.0054.000000T0000Z-151025T1600Z/ /O.NEW.PHFO.SU.Y.0055.151025T0137Z-151026T0400Z/ MAUI WINDWARD WEST- 337 PM HST SAT OCT 24 2015 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST SUNDAY. * SURF...6 TO 9 FEET. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND BE CAREFUL. && $$ HIZ008-009-251445- /O.EXT.PHFO.SU.Y.0054.151025T0137Z-151026T0400Z/ OAHU KOOLAU-OLOMANA- 337 PM HST SAT OCT 24 2015 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY... * SURF...6 TO 9 FEET. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND BE CAREFUL. && $$ HIZ001>003-005-014-016-018-021-023-251445- /O.EXT.PHFO.SU.Y.0054.000000T0000Z-151025T1600Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU SOUTH SHORE-LANAI MAKAI- KAHOOLAWE-MAUI LEEWARD WEST-LEEWARD HALEAKALA-KONA- 337 PM HST SAT OCT 24 2015 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY... * SURF...6 TO 9 FEET. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND BE CAREFUL. && $$ HIZ012-013-251445- /O.EXT.PHFO.SU.Y.0054.000000T0000Z-151026T0400Z/ MOLOKAI WINDWARD-MOLOKAI LEEWARD- 337 PM HST SAT OCT 24 2015 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY... * SURF...6 TO 9 FEET. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND BE CAREFUL. && $$ BURKE
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Oct 20, 8:30 PM HST, 6 hours 56 minutes earlier.
Area forecast discussion, Oct 20, 8:30 PM HST, 6 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 830 PM HST TUE OCT 20 2015 .SYNOPSIS...A HIGH FAR NORTH NORTHEAST WILL KEEP LOCALLY BREEZY TRADE WINDS THROUGH WEDNESDAY NIGHT. SHOWERS WILL FAVOR WINDWARD AND MOUNTAIN AREAS...WITH SOME OF THE LARGER SHOWERS REACHING LEEWARD LOCATIONS AT TIMES. THE TRADES WILL WEAKEN STARTING WEDNESDAY NIGHT WITH DRIER CONDITIONS ESTABLISHING DURING THE SECOND HALF OF THE WORK WEEK. HURRICANE OLAF IS FORECAST TO PASS WELL EAST OF THE ISLANDS OVER THE WEEKEND AND BRING AN INCREASE IN EASTERLY SURF. && .DISCUSSION...HIGH PRESSURE FAR NNE OF THE ALOHA STATE IS KEEPING A MODERATE TO LOCALLY BREEZY TRADE WIND PATTERN ACROSS THE AREA...WHICH IS PUSHING AN AREA OF ENHANCED MOISTURE OVER THE ISLANDS WITH SHOWERS FAVORING WINDWARD AND MOUNTAIN AREAS. AT 8 PM HST...RADAR DATA WAS SHOWING SHOWERS DEVELOPING OVER EASTERN AND INTERIOR MOLOKAI AND THE WINDWARD SLOPES OF MAUI. OTHER LINES OF SHOWERS WERE AFFECTING THE WINDWARD COASTLINE OF THE BIG ISLAND AND THE N KOHALA DISTRICT. RAIN ACCUMULATIONS REMAIN LIGHT. THESE TRADE SHOWERS WILL CONTINUE TONIGHT AND THROUGH WED MORNING...WITH SOME OF THE LARGER SHOWERS REACHING LEEWARD LOCATIONS AT TIMES. MODELS SHOW THE AFOREMENTIONED HIGH NNE OF THE ISLANDS GRADUALLY MIGRATING E DURING THE NEXT COUPLE OF DAYS...AND KEEPING THE CURRENT TRADE WIND REGIME THROUGH WED NIGHT. THE TRADES ARE EXPECTED TO WEAKEN AS THE HIGH MOVES FURTHER AWAY FROM THE ISLANDS...WHILE A RIDGE ESTABLISHES ALOFT OVER THE ISLANDS. THIS WILL BRING A PERIOD OF DRIER AND MORE STABLE CONDITIONS FOR THE SECOND HALF OF THE WORK WEEK. THE LATEST FORECAST TRACK FOR HURRICANE OLAF KEEPS THE CYCLONE WELL E OF THE ISLANDS OVER THE WEEKEND. ALL INTERESTS IN THE HAWAIIAN ISLANDS SHOULD REMAIN WELL INFORMED WITH THE LATEST BULLETINS FROM THE CENTRAL PACIFIC HURRICANE CENTER AND THE NATIONAL WEATHER SERVICE OFFICE IN HONOLULU. A COUPLE OF WEAK FRONTAL BOUNDARIES WILL TRACK TO THE N OF THE ISLANDS EARLY NEXT WEEK WHICH COULD BRING AN INCREASE IN SHOWERS. && .AVIATION...AN AREA OF CLOUDS AND SHOWERS MOVING OVER MAUI COUNTY FROM THE EAST MAY BRING OCCASIONAL MVFR CONDITIONS IN SHOWERS. ADDITIONAL CLOUDS FORMING OVER THE BIG ISLAND...MAINLY OVER THE WINDWARD SIDE OF THE ISLAND...MAY ALSO BRING SOME MVFR CONDITIONS. OTHERWISE...VFR CONDITIONS WITH TRADE WINDS ARE EXPECTED TO PREVAIL OVERNIGHT. && .MARINE...SWELLS FROM HURRICANE OLAF WILL REACH THE EAST FACING SHORES OF THE BIG ISLAND BY WEDNESDAY FOR WHICH A HIGH SURF ADVISORY REMAINS IN EFFECT THROUGH THURSDAY MORNING. THE ADVISORY MAY NEED TO BE UPGRADED TO A WARNING LATER ON THURSDAY OR FRIDAY. THIS ADVISORY MAY ALSO BE EXPANDED INTO SOME OF THE SMALLER ISLANDS IF NECESSARY. AN INCREASING SOUTH SWELL WILL ARRIVE WEDNESDAY...AND LIKELY BRING HIGH SURF ADVISORY LEVELS BY THURSDAY. ALSO...SMALL NORTH AND NORTHWEST SWELLS WILL CONTINUE WITH THE LARGEST SWELLS EXPECTED ON WEDNESDAY. A SMALL CRAFT ADVISORY...SCA...IS IN EFFECT THROUGH LATE WEDNESDAY NIGHT FOR THE WINDIER WATERS AROUND MAUI AND THE BIG ISLAND. THE SCA WILL LIKELY NEED TO BE EXTENDED BEYOND WEDNESDAY NIGHT DUE TO SEAS OF 10 FEET OR HIGHER WITH THE SWELL FROM HURRICANE OLAF. && .HFO WATCHES/WARNINGS/ADVISORIES... HIGH SURF ADVISORY FOR EAST FACING SHORES OF THE BIG ISLAND FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING. SMALL CRAFT ADVISORY THROUGH LATE WEDNESDAY NIGHT FOR THE PAILOLO AND ALENUIHAHA CHANNELS...MAALAEA BAY...AND WATERS SOUTH OF THE BIG ISLAND. && DISCUSSION/MARINE...REYNES AVIATION...M BALLARD
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 4:18 PM HST | High Surf Advisory | HFO | 11 hr | |
| Oct 21, 3:26 AM HST | High Surf Advisory | HFO | Hawaii, Honolulu, Kauai, Kalawao | 6 days |
Nearby
High Surf Warnings in Hawaii, 2015Every high surf warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.